# SDR 95FDEA00129

- Difficulty date: February 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N507FE
- Make and model: Boeing 727-25
- Aircraft serial: 18278
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 2024T3
- Condition: Corroded
- Location: Bs 415-457
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 451-457 BETWEEN STR 18-19R RBL 65 INTERNAL DOUBLER ON E-BAY EXHAUST HAS SIGNS OF CORROSION.  REMOVED OLD DOUBLER BS 451-457 STR 18 AND 19R RBL 65 AND INSTALLED NEW DOUBLER.
